# SDR UALA2009121103821

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Turnbuckle
- Condition: Out Of Adjust
- Location: Door 2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY POWER MECHANISM CABLE NOT ADJUSTED PROPERLY, RED BAND IS NOT VISIBLE. ADJUSTED SPRING CABLE TURNBUCKLE AND ALIGN RED BAND. OPS CHK GOOD. RED BAND IS VISIBLE.
